A Floquet-Liapunov theorem in Fréchet spaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 27 (1998) no. 3-4, p. 427-436
@article{ASNSP_1998_4_27_3-4_427_0,
     author = {Galanis, George N. and Vassiliou, Efstathios E.},
     title = {A Floquet-Liapunov theorem in Fr\'echet spaces},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 27},
     number = {3-4},
     year = {1998},
     pages = {427-436},
     zbl = {0932.34061},
     mrnumber = {1678010},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1998_4_27_3-4_427_0}
}
Galanis, George N.; Vassiliou, Efstathios E. A Floquet-Liapunov theorem in Fréchet spaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 27 (1998) no. 3-4, pp. 427-436. http://www.numdam.org/item/ASNSP_1998_4_27_3-4_427_0/

[1] H. Amann, "Ordinary Differential Equations", W. de Gruyter, Berlin, 1990. | MR 1071170 | Zbl 0708.34002

[2] V.I. Bogachev, Deterministic and stochastic differential equations in infinite-dimensional spaces, Acta Appl. Math. 40 (1995), 25-93. | MR 1338443 | Zbl 0829.34050

[3] H. Cartan, "Differential Calculus", Hermann, Paris, 1971. | MR 344032 | Zbl 0223.35004

[4] G. Galanis, On a type of linear differential equations in Fréchet spaces, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 24 (1997), 501-510. | Numdam | MR 1612393 | Zbl 0902.34052

[5] R.S. Hamilton, The Inversefunction theorem of Nash and Moser, Bull. Amer. Math. Soc. 7 (1982), 65-222. | MR 656198 | Zbl 0499.58003

[6] S.G. Krein - N.I. Jackin, "Linear Differential Equations on Manifolds ", Veronez. Gos. Univ., 1980 (in Russian). | MR 640266

[7] R. Lemmert, On ordinary differential equations in locally convex spaces, Nonlinear Anal. 10 (1986), 1385-1390. | MR 869547 | Zbl 0612.34056

[8] J.A. Leslie, On a differential structure for the group of diffeomorphisms, Topology 6 (1967),263-271. | MR 210147 | Zbl 0147.23601

[9] J.L. Massera - J.J. Schaeffer, "Linear Differential Equations and Function Spaces", Academic Press, London, 1966. | MR 212324 | Zbl 0243.34107

[10] L.S. Pontryagin, "Ordinary Differential Equations", Addison-Wesley, Reading Mass., 1962. | MR 140742 | Zbl 0112.05502

[11] H.H. Schaeffer, "Topological Vector Spaces", Springer-Verlag, 1980. | Zbl 0435.46003

[12] J.J. Schaeffer, On Floquet's theorem in Hilbert spaces, Bull. Amer. Math. Soc. 70 (1964), 243-245. | MR 162041 | Zbl 0178.50702

[13] E. Vassiliou, Floquet-type connections on principal bundles, Tensor(N.S.) 43 (1986), 189-195. | MR 904658 | Zbl 0649.53008

[14] E. Vassiliou, Total differential equations and the structure of fibre bundles, Bull. Greek Math. Soc. 27 (1986), 149-159. | MR 935449 | Zbl 0671.58002

[15] E. Vassiliou - G. Galanis, Flat Fréchet principal bundles and their holonomy homomorphisms, (submitted).

[16] H.K. Wilson, "Ordinary Differential Equations", Addison-Wesley, Reading Mass., 1971. | MR 280764 | Zbl 0224.34002